Jump to content
ACN Latitudes Forums

Recommended Posts

My DS 13 (about 95 lbs at the time) was recently prescribed L-Glutamine.  The dose for him was 500mg daily for 7 days, then 1000 mg daily for 7 days, then 1000mg 2x daily for 7 days, then back to 1000mg daily.  He developed an eczema-like rash on his face, and doctor said to discontinue after 4 days, so I can’t tell you if it helped.  He also had an IVIG treatment around the same time, so it’s possible the rash was a reaction from that.  He’s seeing the doctor in July, and I will ask about revisiting the L-Gluamine.  My DS had 7 tics...most of which went away from high dose antibiotics.  The remaining went away after tonsillectomy, IVIG and yeast treatment.  It’s the OCD that we are still struggling with.  

Link to post
Share on other sites

My son takes Saccharomyces Boulardii (we use Jarrow brand) along with his regular probiotic (we use Gutpro).  He also takes 2 capsules of Candicid Forte 2x a day. His doctor also prescribed Nystatin for about 3 weeks once.  He also tried Diflucan, but experienced a really scary dehydration side effect.  

Link to post
Share on other sites
  • 4 weeks later...

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...